Laplace operators on differential forms over configuration spaces S Albeverio, A Daletskii, E Lytvynov Journal of Geometry and Physics 37 (1-2), 15-46, 2001 | 34 | 2001 |
Stochastic analysis on product manifolds: Dirichlet operators on differential forms S Albeverio, A Daletskii, Y Kondratiev Journal of Functional Analysis 176 (2), 280-316, 2000 | 33 | 2000 |
Stochastic Camassa-Holm equation with convection type noise S Albeverio, Z Brzeźniak, A Daletskii Journal of Differential Equations 276, 404-432, 2021 | 29 | 2021 |
De Rham cohomology of configuration spaces with Poisson measure S Albeverio, A Daletskii, E Lytvynov Journal of Functional Analysis 185 (1), 240-273, 2001 | 25 | 2001 |
Laplace operators in deRham complexes associated with measures on configuration spaces S Albeverio, A Daletskii, Y Kondratiev, E Lytvynov Journal of Geometry and Physics 47 (2-3), 259-302, 2003 | 23 | 2003 |
Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds S Albeverio, AY Daletskii, YG Kondrat’ev Ukrainian Mathematical Journal 49 (3), 360-372, 1997 | 19* | 1997 |
Poisson cluster measures: Quasi-invariance, integration by parts and equilibrium stochastic dynamics L Bogachev, A Daletskii Journal of Functional Analysis 256 (2), 432-478, 2009 | 17* | 2009 |
A phase transition in a quenched amorphous ferromagnet A Daletskii, Y Kondratiev, Y Kozitsky, T Pasurek Journal of Statistical Physics 156, 156-176, 2014 | 15 | 2014 |
Gibbs states on random configurations A Daletskii, Y Kondratiev, Y Kozitsky, T Pasurek Journal of Mathematical Physics 55 (8), 2014 | 13 | 2014 |
Fock representations of multicomponent (particularly non-Abelian anyon) commutation relations A Daletskii, A Kalyuzhny, E Lytvynov, D Proskurin Reviews in Mathematical Physics 32 (05), 2030004, 2020 | 11 | 2020 |
Traces of semigroups associated with interacting particle systems S Albeverio, A Daletskii, A Kalyuzhnyi Journal of Functional Analysis 246 (2), 196-216, 2007 | 11 | 2007 |
Stochastic equations and Dirichlet operators on infinite product manifolds S Albeverio, A Daletskii, Y Kondratiev Infinite Dimensional Analysis, Quantum Probability and Related Topics 6 (03 …, 2003 | 11 | 2003 |
A stochastic differential equation approach to some lattice models on compact Lie groups S ALBEVERIO, A DALETSKII, Y KONDRATIEV Walter de Gruyter, Berlin/New York 4 (3), 239-250, 1996 | 11 | 1996 |
Permutations in tensor products of factors, and L2 Betti numbers of configuration spaces A Daletskii, A Kalyuzhnyi Proceedings of 5th International Conference” Symmetry in Nonlinear …, 2004 | 10 | 2004 |
Von Neumann dimensions of symmetric and antisymmetric tensor products A Daletskii, Y Samoĭlenko Methods of Functional Analysis and Topology 9 (02), 123-132, 2003 | 10 | 2003 |
Non-equilibrium particle dynamics with unbounded number of interacting neighbors A Daletskii, D Finkelshtein Journal of Statistical Physics 173 (6), 1639-1659, 2018 | 9 | 2018 |
Phase transitions in continuum ferromagnets with unbounded spins A Daletskii, Y Kondratiev, Y Kozitsky Journal of Mathematical Physics 56 (11), 2015 | 9 | 2015 |
Gibbs states of continuum particle systems with unbounded spins: existence and uniqueness D Conache, A Daletskii, Y Kondratiev, T Pasurek Journal of Mathematical Physics 59 (1), 2018 | 8 | 2018 |
Laplace operators and diffusions in tangent bundles over Poisson spaces S Albeverio, A Daletskii, E Lytvynov arXiv preprint math/0608337, 2006 | 8 | 2006 |
Stochastic dynamics of compact spins: ergodicity and irreducibility S Albeverio, A Daletskii, Y Kondratiev, M Röckner Acta Applicandae Mathematica 63, 27-40, 2000 | 8 | 2000 |